Het IJs Koninkrijk

Een avontuurlijke roundtrip op het Baikalmeer

8 dagen februari - maart

Moeilijkheidsgraad
2/5
Comfort
2/5

Over deze reis

You are in a good shape and you want to go for an adventure usually reserved for seasoned travelers only? You love being outdoors and you’re ready to go further into the discovery regardless of your own comfort?

Then this journey was made for you.

Visit ice caves and their icy overhang, and if you’re lucky enough, catch a glimpse of the Baikal seals by the end of March.

Cross the Lake Baikal where it is the widest and explore the Baikal most mysterious winter places while always observing the security rules so that you can enjoy your trip safely. Travel on foot, by hovercraft and 4WD to see Baikal ices in all their forms: frozen capes and rocks, clear ice patches blocked in vertical columns, giant ice shards, endless windblown ice covers and snow-coated fields.

Highligths

Dag-tot-dag programma

ROUTE: Irkutsk — Listvyanka, 1 h transfer (69km)

ACCOMMODATION: HOTEL BAIKALSKIYE TEREMA, Twin standard room

LANDMARKS: Shaman rock, Cherskiy rock, Lighthouse, Taltsy ethnographic museum

Day schedule

10:30 ARRIVAL IN IRKUTSK

Meeting with your guide at the airport.

11:00 DEPARTURE TO THE LISTVYANKA VILLAGE

You will go to the village of Listvyanka situated on the Baikal shore near the Angara river source. Here you will get to see the Baikal lake for the first time.

12:00 EXCURSION TO TALTSY

Visit of the open-air museum Taltsy, discover a typical Siberian village of XVIII-XIX century. 

13:40 LUNCH IN THE RESTAURANT

You will taste the dishes of the Baikal cuisine.

15:40 LIFT ON THE CHERSKY ROCK

 

19:00 DINNER (NOT INCLUDED)

OVERNIGHT AT THE RESORT

ROUTE: Listvyanka — MRS, 0.4 h transfer (2km)
ACCOMMODATION: RESORT NARATEY, Twin comfort room
LANDMARKS: Sagan-Zaba Cape, Arch Cape (Dirovaty), Peschanaya Bay
 

Day schedule

09:00 BREAKFAST IN THE HOTEL

10:00 TRANSFER TO THE PORT

10:15 DEPARTURE BY HOVERCRAFT TO THE MRS VILLAGE
Travel by hovercraft on Baikal ice to the village named MRS on the shore of Small Sea. On the way we will make several stops in Sandy bay and near the rock Sagan-Zaba to observe the mountain relief and cave paintings.

13:00 LUNCH (LUNCH BOX)

14:00 CONTINUATION OF THE WAY TO MRS

16:00 ARRIVAL TO MRS
Check-in at your resort and rest.

19:00 DINNER AT THE RESORT

ROUTE: MRS — lkhon island, 2 h transfer (40km)
ACCOMMODATION: RESORT NABAYMAR, Twin room
LANDMARKS: Burkhan Cape (Shamanka), Buddhist Stupa, Kobyl’ya golova Cape (Khorin-Irgi), Museum of Regional Studies

Day schedule

09:00 BREAKFAST AT YOUR RESORT

10:00 TRANSFER TO OLKHON ISLAND
Transfer to the village of Khuzhir – the main village of the Olkhon island. On the way there you will visit the Ogoy island – the biggest island of the Maloye More. On the top of the island there is the Buddhist stupa, that also named “The stupa of the clarification”. Also, you will visit the Kobylia Golova peninsula (Horse Head, Khorin-lrgi) with the length about 4 km. The landscape of the peninsula is really impressive. It got it’s name because one of its capes is shaped like a horse’s head.

13:00 ARRIVAL TO KHUJIR
Accommodation at the resort.

13:30 LUNCH AT THE RESORT

14:00 VISIT TO KHUJIR
Excursion around the village, visit to the Burkhan Rock, “place of residence of the Baikal’s God” and one of nine sanctuaries of Asia.

19:00 DINNER (NOT INCLUDED)
OVERNIGHT AT THE RESORT

ROUTE: Olkhon island — Baikal lake, 3 h 4×4 (60km)
ACCOMMODATION: CAMP ON THE ICE OF BAIKAL, heated tents for 3-5 persons
LANDMARKS: Khoboy Cape, “Deva” rock, Sagan-Khushun cape, Urochishe Peschanoye

Day schedule

09:00 BREAKFAST AT THE RESORT

10:00 TRANSFER TO THE ICE CAMP
Today you will go on the ice of the lake by 4×4. You will spend a night in the camp on the Baikal ice situated in the geographic centre of the lake on the boundary between the Irkutsk region and the Republic of Buryatia. On teh way there you will visit the Belenkiy (White) island, home to thousand of gulls, you will stop near the cape Tri brata (Three brothers, Sagan-Hushun) with its picturesque ice caves and, of course, you will visit the most popular place of the island – the Khoboy cape. Here you will see the giant ice-hummocks that remind the radiating rays.

13:00 PICNIC LUNCH

15:00 ARRIVAL TO THE CAMP
The ritual of meeting and greeting: every participant of the group can try to bore the ice. The briefing. You will get a chance to spend a night on the ice of the lake Baikal with 1500 metres of the water below you.

19:00 DINNER
Hot meals (food cooked on gas burner).

OVERNIGHT IN THE CAMP BAIKAL ICE CAMP

ROUTE: Baikal lake — Ust-Barguzin
ACCOMMODATION: HOMESTAY, Twin room in the homstay

Day schedule

09:00 BREAKFAST IN THE CAMP

13:00 LUNCH IN THE CAMP

14:00 TIME AT LEISURE IN THE CAMP
For those who prefer spending time actively, we suggest to go skating or to walk near the camp. The transparent ice, the ice-hummocks and breaks will allow you to make thousand of beautiful photos. If you are looking for a real special picture, we suggest you to wake up early and take pictures of the Baikal ice in the sunrise.
In the camp you will also find an Ice bar with it’s special menu.

16:30 DEPARTURE TO UST-BARGUZIN AND CHECK-IN IN A HOMESTAY

19:00 DINNER
Homedinner cooked by the locals

20:00 RUSSIAN BANYA

OVERNIGHT IN THE HOMESTEAD

ROUTE: Ust-Barguzin
ACCOMMODATION: HOMESTEAD, Twin room 

Day schedule

09:00 HOMEMADE BREAKFAST

11:00 EXCURSION TO THE GULF CHIVYRKUYSKY (NOT INCLUDED)
Departure by 4×4 to the gulf Chivyrkuysky. 7 islands – natural monuments and sources of hot water make this excursion the most popular among the tourists.

13:00 LUNCH IN THE OPEN AIR

17:00 RETURN TO THE VILLAGE OF UST-BARGUZIN

19:00 HOMEMADE DINNER

20:00 RUSSIAN BANYA

OVERNIGHT IN THE HOMESTEAD

ROUTE: Ust-Barguzin — Ulan-Ude, 4 h transfer (268km)
ACCOMMODATION: OVERNIGHT IN THE TRAIN, The 2nd class compartment
LANDMARKS: Museum of the city’s history, Buryatia Nature Museum, Soviet Square, Monument to Lenin, Opera and Ballet Theatre, Arbat

Day schedule

08:00 HOMEMADE BREAKFAST

09:00 TRANSFER TO ULAN-UDE
Departure to Ulan-Ude, the capital of the Buryat Republic by car.

13:00 LUNCH IN THE CAFE
You will get a chance to taste Buryat cuisine

14:00 ARRIVAL AND FREE TIME
Visit of the Ivolginsky datsan, the most important place for the Buryat buddhists and the centre of Buddhism in Russia, located outside the city in a beautiful steppe.

22:30 DEPARTURE TO IRKUTSK BY NIGHT TRAIN
* Train, 2nd class compartment, for 4 persons

OVERNIGHT IN THE TRAIN

ROUTE: Ulan-Ude — Irkutsk

Day schedule

07:15 ARRIVAL IN IRKUTSK

08:00 TRANSFER TO AIRPORT. 

Data en prijzen

23.02.2020 - v.a. € 1.250,-

26.02.2020 - v.a. € 1.250,-

06.03.2020 - v.a. € 1.250,-

Inbegrepen

Niet inbegrepen